# SDR COMA0760731

- Difficulty date: December 18, 2007
- Submitted: January 3, 2008
- Operation: Air carrier
- Aircraft: N587SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7062
- Aircraft time: 30,072 hours, 26,774 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 854D10020
- Part serial: 2046
- Condition: Faulty
- Location: T/E Flap
- Part time: 12,373 hours, 10,544 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT 5186 - FLAPS FAIL CAUTION MESSAGE WHEN SELECTING FLAPS TO 8 DEGREES.  EMERGENCY DECLARED AND AIRCRAFT LANDED SAFELY IN CVG.  REMOVED AND REPLACED RT OUTBOARD FLAP NR 4 ACTUATOR.
